# SDR CA061227006

- Difficulty date: December 27, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft time: 6,208 hours
- Engine: Ge CF343A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 6003303026
- Condition: Broken
- Location: Cockpit
- Part time: 2,774 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT WINDSHIELD FACE PLY BROKEN IN FLIGHT. APPROX. 7000 INCH ON APPROACH.  FOD INSPECTION CARRIED OUT ON ENGINE INTAKE AND WINDSHIELD REPLACED.  A/C HOURS; 6836 A/C CYCLES; 7326   (TC NR 20061227006)
